# SDR CKSA96121

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: AISI177
- Condition: Corroded
- Location: Fs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND FS 740 FLOOR BEAM CORRODED AT RBL 27.  REPAIRED IAW SKETCH AIA/E/2269 AND APPROVED FAA FORM 8110-3.  TASK NR 81013, CORROSION CARD NR 5700-0553.
